# SDR CA080625006

- Difficulty date: June 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft time: 5,959 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Screw
- Condition: Improper Part
- Location: Fuel Selector
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, S
- Precautionary procedure: D

## Discrepancy

(CAN) ON GROUND RUN UP, DURING NORMAL PROCEDURE, PILOT MOVED FUEL SELECTOR TO LT FROM RT AND TRY TO COME BACK TO RT. BUT HANDLE WAS SEIZED ON FUEL SELECTOR PANEL ATTACHING SCREWS. FOUND FUEL SELECTOR COVER SCREWS MAKING CONTACT WITH HANDLE AND PREVENTING MOVEMENT FROM LT TO RT POSITION. COVER REMOVED AND AREA INSPECTED AND NO DAMAGE FOUND. COVER INSTALLED WITH APPROPRIATE SCREWS AND FUNCTIONAL CHECK C/O. INSTALLATION C/O IAW MM. FUEL SELECTOR PANEL WAS REMOVED AND REINSTALLED FOR THE ELT SWITCH WIRING INSTALLATION.  GOOD FUNCTIONAL CHECK OF THE FUEL SELECTOR HAS NOT BEEN COMPLETED AFTER PANEL INSTALLATION. IT IS A GOOD THING PILOT DID A GOOD WALK AROUND AND FUEL SELECTOR CHECK.  SUGGEST TO MAKE A INDEPENDENT INSP FO FUEL SELECTING DEVICES AFTER MAINT LIKE FLIGHT CONTROLS.
